# SDR 08FDEA04704

- Difficulty date: November 4, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 22,090 hours, 11,356 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53773289204
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK HAS 2 GOUGES ON FR 24 2.75 INCH BELOW STR13R AND 2.5 INCHES BELOW STR 14.  REMOVED AND REPLACED FRAME SECTION BETWEEN STR 13R AND 21R IAW SRM 51-40-21.  FABRICATED FRAME SECTION ON TRAVELER T8/ 765475.
